# SDR CA991028055

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2422 · AC Inverter
- Part: Wire
- Condition: Shorted
- Location: Inverter
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

(CAN) INVERTER SYSTEM FAILED IN-FLIGHT.   TROUBLESHOOTING FOUND WIRE FROM CVR INPUT SWITCH TO CIRCUIT BREAKER SHORTING TO ITS OWN SHIELDING.  WIRE REPAIRED.
